3 doctors weighed in:
I've been on nuvaring over 1 yr but lately i'm getting more and more emotional/depressed 1-2 weeks before period. Could this be the birth control?
3 doctors weighed in

Dr. Derrick Lonsdale
Preventive Medicine
1 doctor agrees
In brief: PMS
Pre menstrual syndrome affects 30 million women in thne U.
S.I, a condition of the part of the brain known as the limbic system. It is a computer that enables us to adapt to envronmental change and is the seat of our emotions. It also controls the period cycle. I would suggest d/c b.C., remove all vestiges of sugar from your diet and take a well rounded multivitamin + b complex + magnesium.

In brief: PMS
Pre menstrual syndrome affects 30 million women in thne U.
S.I, a condition of the part of the brain known as the limbic system. It is a computer that enables us to adapt to envronmental change and is the seat of our emotions. It also controls the period cycle. I would suggest d/c b.C., remove all vestiges of sugar from your diet and take a well rounded multivitamin + b complex + magnesium.
Dr. Derrick Lonsdale
Dr. Derrick Lonsdale
Thank
Dr. Gregory Hines
Family Medicine
1 doctor agrees
In brief: Possibly
Hormones can affect your mood, and it can be due to the nuva-ring.
See your doctor, and perhaps try an antidepressant or change your birth control.

In brief: Possibly
Hormones can affect your mood, and it can be due to the nuva-ring.
See your doctor, and perhaps try an antidepressant or change your birth control.
Dr. Gregory Hines
Dr. Gregory Hines
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
33 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors